# SDR ANCF200200025

- Difficulty date: November 13, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug MD 83
- Aircraft serial: 53190
- Aircraft time: 15,027 hours, 13,902 cycles
- Engine: Pwa JT8D219
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Drag Control
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WITH AUTO SPOILERS DISARM,  AUTO BRAKES SELECTOR IN OFF AND AUTO BRAKES SWITCH IN DISARM, WHEN THROTTLES WERE ADVANCED FOR TAKE OFF, "AUTO BRAKES TAKE OFF WARNING" CONFIGURATION CAME ON. TAKE OFF WAS ABORTED. REJECTED TAKE OFF SWITCHES WERE ADJUSTED PROPERLY IAW AMM 27-62-08 PAGE 201. RESULTS SATISFACTORY.
